Jump to content
Sign in to follow this  
BettyA

Could This Be A Withdrawal Symptom. This Scares Me.

Recommended Posts

I've been off Mirt. for over 3 wks now and I think the 'mental part' of this is finally getting better. I had NO ibs when on this drug and very little problems in the last 3 wks, either... but for the last 3 or 4 nights when I  would wake up I would have his mild, almost gas like pain in the middle of my abdomen, it would usually go away within a half an hour.

Last night was WAAAAY different... around 4AM or so. This pain started in growing stronger. I passed a little gas but that didn't help... it made me feel sick all over (prob from fear) and I'd get up and walk around, didn't help... it was sort of a combination of a twisting pain and gas pain.  Could this possibly be related to Mirtazapine since tis drug does have an effect on your bowels and clears up ibs for some. Sure was NOT worth it to me!

Had a normal bm around 6AM...but THIS didn't help. Finally took some Advil and by 7 or so was able to go back to sleep... Today I am sticking pretty much to the BRAT diet and broths.

Can anyone relate to this at all? I would really appreciate hearing from you. Thanks.

Betty

Share this post


Link to post
Share on other sites

Thanks for the response, Lauryn, but gall bladder long gone... I seem to be going through a LOT of symptoms including the flu like one... no fun...

I would probably have to say that I should have not quit cold turkey, even after only 6 wks of this miserable, horrible drug...

My advice to anyone would be: DO NOT do this drug... Someone warned me about this shortly after I started but I didn't listen... I should have.

Again, thank you for responding.

Share this post


Link to post
Share on other sites

Betty, I'm sorry to hear that you've had such a bad round with this medicaiton, im on week 3 and am also experiencing a host of very unpleasant side effects. Not so much gastrointestinal but more of the sleep disturbances and begining to have hypnagagic hallucinations...very Scarey dreams it's been giving me more anxiety now too im at 15 mg. Did you experience any of these other disturbing symptoms while on it? How u h where you on when you went cold turkey??

Share this post


Link to post
Share on other sites

my guess -- YES it is a withdrawal symptom. i got it from withdrawing from a benzo and also flu. i had ALL tests done (scopies, semen test for prostrate...)  until it was classified IBS and fibre supplement helped me as did hot-cold water therapy on lower abdomen. fibre supplements took care of it 4 months into the agony (time it took for all tests). serotonin and gaba  neurotransmitters are maximum in the guts! guts too need time to cope!

Share this post


Link to post
Share on other sites

:hearts:To Tina and Rahul,

Thanks for your responses!

Tina, I think this was your question 'how long was I on Mirtazapine' ?... anyway, the answer is only between 6 and 7 weeks...thank all that is good.

Rahul, I am so sorry you had to go through all those tests!...but it sounds like you at least got some answers and some help.

GOOD NEWS: I think all the worst of my withdrawals are over!...and OH MY I am so thankful....

Now I am back to just regular ol' morning anxiety which passes usually by noon...and I think IT is getting better. I just take a .5 Ativan when I feel I really need to... and I absolutely refuse to do ANY more of these kinds of drugs, heaven willing.

Plus, there are homeopathics and some supplements that help.

Good luck to both of you!

Edited by BettyA

Share this post


Link to post
Share on other sites

So glad to hear youve gotten past the worst of the withdrawals Betty...and what is it about the early morning anxiety!?? I'm so calm in the evenings, almost feeling...dare I say it...normal. But then Bam! At about 6:30 am for me Im starting the round again. Some say, it's the rise in cortisol? Beats me...but I'm sooooo over it and ready to feel what peace feels like upon waking. If you do end up finding some homeopathic remedies (or anything else for that matter) that helps to alleviate your morning anxiety be sure to let us know ?

Share this post


Link to post
Share on other sites

Well, Good News: I am PAST the Mirtazapine withdrawals... I am just so thankful that I didn't taken that drug for longer than I did... It was NOT fun but 'this, too, DID pass' ... :)

Now I'm just back to regular ol' morning anxiety...which today is lasting into mid afternoon, but its still tolerable. I have found that "CALMS" by Hyland (homeopathic) helps me the most of ANY of the blends that I take, and that Kali Phos, Argentum Nitricum, and Ignatia Imara are the single homeoshelp me the most, and in that order.

I usually take my .5 Ativan when I wake up around 5 or 6 in the morning and it helps me get back to sleep for a little while (I usually go to bed at 11PM) and I wish I could stop taking THAT, too... I think I am psychologically addicted to thinking I 'have to' take that in order to get back to sleep.

The other thing I take in the AM, Tina, is one St John's Wort together with one L Theanine... and I DO believe that helps, too...this I take around 9AM or so...

Also, Tina, I have wondered if this 'morning' misery keeps happening because of our mind's expectations... and my daughter has suggested that I get up early when I wake up...and that way I could eventually get sleepy and get to bed sooner.

Is there anything that you, Tina, or anyone else, does in the mornings that helps AM anxiety? I would love to know, too.

Thanks! BettyA

Edited by BettyA

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...